U.S. doctors online nowAsk doctors free
A member asked:

could multiple pain relievers taken for a few days cause numbness and tingling in arms? i've had a headache for a few days, so i started with store brand aspirin, then moved onto ibuprofen, and then tried tylenol for arthritis. i have taken probably more

1 doctor answer1 doctor weighed in
Dr. Mary Engrav
Dr. Mary Engravanswered
Emergency Medicine 31 years experience
Although : Although not taking medications as prescribed is concerning, that is unlikely to be the cause. The numbness and tingling in your arms is concerning for compression of your spinal cord. You need to be seen immediately and have an MRI performed. If your arms feel numb, weak, or you are having pain then you should be seen in emergency. This could cause a permanent problem so it is extremely important to have this checked out.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

A 32-year-old member asked:

Debilitating headaches, bacpain, joint pain, abdominal pain, nausea, vomiting, random fevers, emotional instability, hair loss, vit. D deficient..Help?

1 doctor answer5 doctors weighed in
Dr. Donald Hazlett
Psychiatry 54 years experience
With all of those go: See your primary care doctor for a thorough workup. There are so many possibilities that 400 spaces here could not do them justice. If you are not getting answers from your current physician, there certainly no reason for not getting a second opinion and even several specialty opinions if necessary to clearly define the problems. Do that at the soonest possible date.
Dr. Kenneth Choquette
Pain Management 35 years experience
You absolutely need a full and thorough workup.
Feb 14, 2012
India
A 31-year-old male asked:

Bad pain during feeding with both nipples inflamated. Obg prescreibed oral amox with potassium clavulanate. Is it safe for feeding? Please help.

2 doctor answers5 doctors weighed in
Dr. Gregory Hines
Family Medicine 24 years experience
Yes: Augmentin (amoxicillin and clavulanate) is safe in pregnancy and lactation.
A 23-year-old member asked:

What would cause my potassium to be low with cardiac issues and flank pain? Doc said urine looked good. Im 24/eat well/do not overly lose fluids

1 doctor answer4 doctors weighed in
Dr. Tarek Naguib
Nephrology and Dialysis 40 years experience
Urinary losses: Unless you have long standing diarrhea or take water pills, you abnormally lose potassium in urine. Need to see a nephrologist. It is possible that your adrenal gland secretes more of aldosterone hormone than normal. Lab tests would confirm this. There are other possibilities too that need to be ruled out by your doc. It may end up that you will need to take a potassium pill or two, long term.
Lebanon, OR
A 30-year-old female asked:

Cough, sore throat. Now my tongue is very painful. Hurts to talk/eat/drink. No fever, runny nose. Allergies? Do I need to see dr? How long do I wait?

2 doctor answers9 doctors weighed in
Dr. Sue Ferranti
Internal Medicine 29 years experience
See doctor...: You need to see your doctor asap so that your mouth, especially tongue and throat, can be examined. Is your tongue a different color than usual? Is it swollen? Any difficulty breathing? Any skin rashes? It is not possible to make this diagnosis without actually examining you so call your doctor today!
Ireland
A 19-year-old female asked:

My period is late 10 days today I have a very very dry vagina I have all period like symptoms eg back ache headaches cramps food cravings I took a pregnancy test on day 8 and it came out negative I hope im not pregnant and im very very stressed out becaus

1 doctor answer5 doctors weighed in
Dr. Gurmukh Singh
Pathology 49 years experience
Blood test for HCG: If you had sex since your last period, you may wish to get a blood test for HCG level to settle the issue.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Oct 3, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.